Quasihyperbolic geodesics in John domains.

O. Martio; F.W. Gehring; K. Hag

Mathematica Scandinavica (1989)

  • Volume: 65, Issue: 1, page 75-92
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Martio, O., Gehring, F.W., and Hag, K.. "Quasihyperbolic geodesics in John domains.." Mathematica Scandinavica 65.1 (1989): 75-92. <http://eudml.org/doc/167068>.

author = {Martio, O., Gehring, F.W., Hag, K.},
journal = {Mathematica Scandinavica},
keywords = {John domain; quasihyperbolic geodesic},
number = {1},
pages = {75-92},
title = {Quasihyperbolic geodesics in John domains.},
url = {http://eudml.org/doc/167068},
volume = {65},
year = {1989},

AU - Martio, O.
AU - Gehring, F.W.
AU - Hag, K.
TI - Quasihyperbolic geodesics in John domains.
JO - Mathematica Scandinavica
PY - 1989
VL - 65
IS - 1
SP - 75
EP - 92
KW - John domain; quasihyperbolic geodesic
UR - http://eudml.org/doc/167068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.